Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have sensation of being punched in the stomach when trying to sleep and involuntary grunts. Cause?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2000
Answered : 1524 Questions
Question
I have the sensation of being punched in the stomach when trying to sleep, I make involuntary grunts at the same time. This happens nearly every night.
Posted Thu, 5 Sep 2013 in Abdominal Pain
 
 
Answered by Dr. Amit Jain 23 minutes later
Brief Answer:
Take rabeprazole along with domperidone

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

It may be either due to acid peptic disease or Peptic ulcer disease

Take a proton pump inhibitor like rabeprazole along with some prokinetic agent like domperidone. Avoid fatty meals, and take dinner at least 3 hours before going to sleep.

If symptoms are not relieved with these then you need to be checked up personally by a doctor who may advise for ultrasound abdomen or may be endoscopy examination
I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Above answer was peer-reviewed by
 
Follow-up: Have sensation of being punched in the stomach when trying to sleep and involuntary grunts. Cause? 1 hour later
I have already tried these drugs,they made no difference. I do not suffer from acid or peptic ulsters. I can only stay that the feeling is akin to restless legs but in the diaphram.
 
 
Answered by Dr. Amit Jain 21 hours later
Brief Answer:
Need check up personally by a doctor

Detailed Answer:
Hello! Sorry for delay.

You need to be checked up by a doctor personally since this is happening every night. Please visit a doctor
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor